# SDR HEEA966621

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 7630807902106
- Condition: Defective
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMP HIGH.  OIL COOLER DIRTY AND SCORED.
